Fixed points of generalized contraction maps in metric spaces

G. V. R. Babu, T. M. Dula

Abstract


In this paper, we introduce a new class Ψ1 of functions which are different from Ψ introduced by Hussain, Parvaneh, Samet and Vetro [9]. We define JS - Ψ1 - contraction for a single selfmap and prove the existence of fixed points. Also, we extend JS - Ψ1 - contraction to a pair of selfmaps and prove the existence of coincidence points and prove the existence of common fixed points by assuming the weakly compatible property. Further, we study the existence of common fixed points for a pair of weakly compatible selfmaps satisfying property (E. A). Examples are provided to illustrate our results.

Full Text: PDF

How to Cite this Article:

G. V. R. Babu, T. M. Dula, Fixed points of generalized contraction maps in metric spaces, Advances in Fixed Point Theory, Vol 7, No 1 (2017), 97-117

Copyright © 2017 G. V. R. Babu, T. M. Dula. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.